# SDR AALA202011189018

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 23,422 hours, 9,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L-1 JUMPSEAT INBOARD FLASHLIGHT BATTERY LOW.  REPLACED BATTERY WITH NEW, IAW AMM 25-62-00.  OPERATIONS CHECK GOOD.
